# SDR ASOA2013070308560

- Difficulty date: May 22, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,983 hours, 17,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CORRODED AT NUTPLATES UNDER PANELS 832FL, EL, DL, CL, BL AND AL.  REMOVED CORROSION FROM PAX DOOR INNER SKIN AT NUTPLATES UNDER PANELS 832FL, EL, DL, CL, BL AND AL IAW SRM 51-21-06-001-001-A01.   REPAIRED IAW REO 670-53-11-712.
